Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 487, NWS Springfield, MO

October 12, 2011Christian County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 12, 2011, 7:17 PM CDT for Christian County, Stone County, Missouri. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 12, 2011, 7:17 PM CDT (00:17 UTC)
Expired
Oct 12, 2011, 7:45 PM CDT
In force
28 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Christian County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 12, 7:26 PM CDTHAIL 1.254 Se Clever, MOPUBLIC REPORTS HAIL BETWEEN QUARTER AND HALF DOLLAR SIZE...LASTED APPROXIMATELY 5-10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS53 KSGF 130017
SVRSGF
MOC043-209-130045-
/O.NEW.KSGF.SV.W.0487.111013T0017Z-111013T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
717 PM CDT WED OCT 12 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STONE COUNTY IN SOUTHWEST MISSOURI...
  WESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 745 PM CDT.

* AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR CLEVER...OR 6 MILES SOUTH OF REPUBLIC...
  MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE BOAZ...CLEVER...EXTREME SOUTHERN
  SPRINGFIELD...FREMONT HILLS...HIGHLANDVILLE...NIXA AND SELMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3700 9353 3710 9349 3709 9322 3694 9323
      3689 9331
TIME...MOT...LOC 0018Z 294DEG 12KT 3703 9347
WIND...HAIL <50MPH 1.00IN

$$

HATCH
2 follow-up statements
602 
WWUS53 KSGF 130035
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT WED OCT 12 2011

MOC043-209-130045-
/O.CON.KSGF.SV.W.0487.000000T0000Z-111013T0045Z/
CHRISTIAN MO-STONE MO-
735 PM CDT WED OCT 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN STONE AND CENTRAL CHRISTIAN COUNTIES...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR BOAZ...OR 6 MILES SOUTHWEST OF
NIXA...MOVING SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE BOAZ...HIGHLANDVILLE...NIXA AND SELMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

DAMAGING WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN. DO
NOT WAIT FOR THE RAIN OR THUNDER TO START BEFORE TAKING COVER. SEEK
SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3698 9347 3709 9336 3704 9322 3694 9323
      3689 9331
TIME...MOT...LOC 0035Z 298DEG 17KT 3698 9336
WIND...HAIL <50MPH 1.00IN

$$

HATCH
194 
WWUS53 KSGF 130042
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 PM CDT WED OCT 12 2011

MOC043-209-130052-
/O.EXP.KSGF.SV.W.0487.000000T0000Z-111013T0045Z/
CHRISTIAN MO-STONE MO-
742 PM CDT WED OCT 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STONE AND CENTRAL
CHRISTIAN COUNTIES WILL EXPIRE AT 745 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3698 9347 3709 9336 3704 9322 3694 9323
      3689 9331
TIME...MOT...LOC 0042Z 298DEG 17KT 3696 9332

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 5:55 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Oct 12, 5:55 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT WED OCT 12 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SHOWERS AND THUNDERSTORMS IMPACTED PORTIONS OF EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS TODAY.  THIS INITIAL ROUND OF
ACTIVITY CONTINUES TO SHIFT INTO THE EASTERN OZARKS THIS AFTERNOON.

MEANWHILE...SKIES HAD CLEARED OVER WESTERN MISSOURI AND EASTERN
KANSAS...ALLOWING TEMPERATURES TO WARM INTO THE MIDDLE AND UPPER
70S.  THIS WARMING...ALONG WITH A PASSING SHORTWAVE TROUGH...HAS
CREATED AN UNSTABLE AIRMASS OVER THIS REGION.  MIXED LAYER CAPES
HAVE INCREASE TO OVER A 1000 J/KG WEST OF HIGHWAY 65.

A FIELD OF CUMULUS HAD DEVELOPED IN THIS REGION WHERE ITS THOUGHT
THAT A 2ND ROUND OF STORMS COULD DEVELOP.  THE H-TRIP MODEL
SUGGESTS INITIATION SOMEWHERE NEAR THE KANSAS AND MISSOURI STATE
LINE BETWEEN 22Z AND 00Z.

THE ENVIRONMENT SHOULD BE SUPPORTIVE OF A FEW STRONG TO MARGINALLY
SEVERE STORMS.  OVERALL DEEP LAYER SHEAR OF 20-25 KNOTS WILL BE JUST
SUFFICIENT TO ORGANIZE A FEW UPDRAFTS.  CAPE BELOW 3KM EXCEEDED 100
J/KG...WHICH WILL ALLOW FOR A MARGINAL RISK FOR DAMAGING WIND
GUSTS.  THERE ALSO COULD BE A RISK FOR LARGE HAIL UP TO THE SIZE OF
QUARTERS OR HALF DOLLARS. THE VEERING SURFACE WINDS FROM THE
SOUTHWEST WOULD MITIGATE LOW LEVEL HELICITIES NEEDED FOR
TORNADOES...THEREFORE...THIS EVENING'S ENVIRONMENT IS NOT IDEAL FOR
A TORNADO RISK.

THIS CONVECTION WILL SHIFT EAST THROUGH THE EVENING
HOURS...EVENTUALLY EXITING THE OZARKS BY MIDNIGHT TONIGHT.  A
PACIFIC AIRMASS WILL FOLLOW...SETTING THE STAGE FOR SEVERAL DAYS OF
DRY WEATHER AND COOLER OVERNIGHT LOW TEMPERATURES.  LOOK FOR LOWS IN
THE 40S BOTH THURSDAY NIGHT AND FRIDAY NIGHT.  AFTERNOON HIGHS WILL
STILL WARM INTO THE 70S.

A PRETTY NICE WEEKEND IS IN STORE FOR EVERYONE.  THE UPPER FLOW WILL
BECOME HIGHLY ZONAL...ALLOWING SOUTHERLY WINDS TO QUICKLY COMMENCE
BY SATURDAY AFTERNOON.  IT COULD BE A FANTASTIC WEEKEND FOR A RIVER
FLOAT OR A LATE SEASON LAKE RUN...AS AFTERNOON TEMPERATURES BOTH
SATURDAY AND SUNDAY...WARM INTO THE MIDDLE AND UPPER 70S UNDER
MOSTLY SUNNY SKIES.

BY MONDAY...BOTH THE GFS AND THE ECMWF SUGGEST A STRONGER COLD FRONT
TO PUSH ACROSS SOUTHERN MISSOURI.  THIS FEATURE WILL FORCE A COLDER
SHOT OF CANADIAN AIR...CAUSING TEMPERATURES TO BECOME MUCH COOLER.
HIGHS TUESDAY AND WEDNESDAY OF NEXT WEEK COULD STRUGGLE TO WARM OUT
OF THE UPPER 50S AND LOWER 60S.  THERE ALSO COULD BE A CHANCE FOR A
FEW SHOWERS AND THUNDERSTORMS WITH THIS FRONTAL PASSAGE.

CRAMER

&&

.AVIATION...

FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP IN A NARROW CORRIDOR OF INSTABILITY AHEAD OF AN ADVANCING
COLD FRONT. THIS WINDOW OF OPPORTUNITY FOR CONVECTION AT THE
AVIATION SITES WILL BE FROM 00Z TO 02Z THIS EVENING WITH DRIER AND
MORE STABLE AIR MOVING IN BEHIND THE FRONT. GENERALLY VFR
CONDITIONS EXPECTED AFTER THE FRONTAL PASSAGE BY LATE EVENING.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 12, 12:53 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT WED OCT 12 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1253 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

 THUNDERSTORMS WILL LIKELY DEVELOP THIS AFTERNOON AND EVENING OVER
 AREAS NEAR THE KANSAS AND MISSOURI STATE LINE.  A FEW OF THESE
 STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL UP TO THE
 SIZE OF HALF DOLLARS...AND DAMAGING THUNDERSTORM WIND GUSTS UP
 TO 60 MPH. THESE STORMS WILL TRACK EASTWARD THROUGH THE REST OF
 THE OZARKS REGION DURING THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES WILL
 RESULT IN ELEVATED FIRE WEATHER DANGER FOR AREAS ALONG AND WEST
 OF THE HIGHWAY 65 CORRIDOR ON THURSDAY...AND ACROSS CENTRAL
 MISSOURI AND THE EASTERN OZARKS ON FRIDAY.

 THE NEXT CHANCE FOR THUNDERSTORMS WILL BE MONDAY AND MONDAY
 NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, Oct 12, 6:47 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT WED OCT 12 2011

MOZ103-104-130015-
STONE MO-TANEY MO-
647 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND
SOUTHWESTERN TANEY COUNTIES UNTIL 715 PM CDT...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRANSON WEST...OR 5 MILES NORTHEAST OF
KIMBERLING CITY...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...EDGEWATER
BEACH...HOLLISTER...INDIAN POINT...KIRBYVILLE...OZARK BEACH...
POWERSITE...RIDGEDALE...SILVER DOLLAR CITY AND TABLE ROCK.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TABLE
ROCK LAKE.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3665 9300 3650 9303 3650 9330 3667 9343
      3674 9337
TIME...MOT...LOC 2347Z 298DEG 19KT 3667 9334

HATCH
Special weather statement, Oct 12, 6:50 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT WED OCT 12 2011

MOZ055-056-069-130030-
BENTON MO-CAMDEN MO-MORGAN MO-
650 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...
SOUTHEASTERN BENTON AND SOUTHWESTERN MORGAN COUNTIES UNTIL 730 PM
CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HASTAIN...OR 10 MILES EAST OF WARSAW...
MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...EDWARDS...
HASTAIN...KNOBBY...LAKEVIEW HEIGHTS...LAURIE...PURVIS AND ZORA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3821 9278 3803 9284 3800 9305 3801 9307
      3806 9307 3806 9314 3821 9332 3832 9320
TIME...MOT...LOC 2350Z 307DEG 14KT 3822 9319

HATCH
Special weather statement, Oct 12, 6:55 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT WED OCT 12 2011

MOZ078-079-130030-
CEDAR MO-POLK MO-
655 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR AND WESTERN
POLK COUNTIES UNTIL 730 PM CDT...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEARCREEK...OR 9 MILES EAST OF STOCKTON...
MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALDRICH...BEARCREEK...BOLIVAR...
DUNNEGAN...EUDORA...FAIR PLAY AND MASTERS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3752 9362 3757 9362 3757 9370 3761 9375
      3775 9362 3766 9329 3743 9349
TIME...MOT...LOC 2356Z 300DEG 24KT 3764 9361

HATCH
Local storm report, Oct 12, 7:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT WED OCT 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             HALLTOWN                37.19N 93.63W
10/12/2011  E1.00 INCH       LAWRENCE           MO   AMATEUR RADIO

&&

LINDENBERG
Local storm report, Oct 12, 7:14 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT WED OCT 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             REPUBLIC                37.12N 93.48W
10/12/2011  E0.75 INCH       GREENE             MO   NWS EMPLOYEE

            PEA TO PENNY SIZE HAIL.

&&

LINDENBERG
Special weather statement, Oct 12, 7:15 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT WED OCT 12 2011

MOZ090-095-103-130045-
CHRISTIAN MO-GREENE MO-STONE MO-
715 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STONE...NORTHWESTERN
CHRISTIAN AND SOUTH CENTRAL GREENE COUNTIES UNTIL 745 PM CDT...

AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REPUBLIC...MOVING EAST AT 25 MPH. PENNY SIZE
HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BILLINGS...BOAZ...CLEVER...
FREMONT HILLS...HIGHLANDVILLE...NIXA...OZARK...REPUBLIC...SELMORE AND
SOUTHEASTERN SPRINGFIELD.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3689 9331 3705 9361 3706 9361 3717 9354
      3713 9318 3697 9318
TIME...MOT...LOC 0015Z 292DEG 21KT 3710 9348

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:15 PM CDTSpecial Weather StatementSGFChristian30 min
Oct 12, 8:04 PM CDTSpecial Weather StatementSGFGreene26 min
Oct 12, 8:11 PM CDTSpecial Weather StatementSGFCamden34 min
Oct 12, 8:22 PM CDTSpecial Weather StatementSGFVernon38 min
Oct 12, 8:39 PM CDTSpecial Weather StatementSGFSt. Clair36 min
Oct 12, 10:42 PM CDTSpecial Weather StatementSGFShannon33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.